Clinical commentary on 'Recurrent natalizumab-related aseptic meningitis in a patient with multiple sclerosis', by Foley et al.

Chan, Andrew (2017). Clinical commentary on 'Recurrent natalizumab-related aseptic meningitis in a patient with multiple sclerosis', by Foley et al. Multiple sclerosis journal, 23(10), pp. 1427-1429. Sage 10.1177/1352458517712868

[img] Text
1352458517712868.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (412kB) | Request a copy

This clinical commentary discusses the occurrence of drug-induced aseptic meningitis in patients undergoing natalizumab treatment and other immunotherapies.

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Pre-clinic Human Medicine > BioMedical Research (DBMR) > DCR Unit Sahli Building > Forschungsgruppe Neurologie
04 Faculty of Medicine > Department of Head Organs and Neurology (DKNS) > Clinic of Neurology

UniBE Contributor:

Chan, Andrew

Subjects:

600 Technology > 610 Medicine & health

ISSN:

1352-4585

Publisher:

Sage

Language:

English

Submitter:

Stefanie Hetzenecker

Date Deposited:

13 Oct 2017 11:23

Last Modified:

13 Oct 2017 11:23

Publisher DOI:

10.1177/1352458517712868

PubMed ID:

28639492

Uncontrolled Keywords:

Natalizumab adverse drug reaction disease-modifying therapies drug-induced aseptic meningitis

BORIS DOI:

10.7892/boris.102105

URI:

https://boris.unibe.ch/id/eprint/102105

Actions (login required)

Edit item Edit item
Provide Feedback